# SDR DL73K010558

- Difficulty date: April 5, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 48,394 hours, 37,690 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SMALL CRACK WAS FOUND IN THE UPPER AFT CORNER OF THE L2 DOOR CUTOUT SKIN.  THE CRACK WAS REMOVED WITH .25 INCH X .8 INCH TRIMOUT IN THE OUTER LAYER OF SKIN ONLY.  THE TRIMOUT WAS   REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 380477-14, REV A.
